Our expert says:
Wise to work with a psychiatrist on this problem, and it may be best to START that process in hospital, to make the withdrawal phase smoother and safer. Don't be scared --- psychiatrists are generally nice people --- a fully trained doctor with the psych expertise on top, so best able to handle the physical as well as the psychological aspects of such problems. So they're similar to a psychologist with additional medical skills, and allowed to prescribe meds.
And the hospital stay would be to help you feel more comfortable while the withdrawal might be done a bit more rapidly than outside, while they keep observation to be sure whatever you miight need could be attended to more rapidly. ADs are geneally safe and effective, and people who say they're bad are either repeating rumours they've heard from people with basic prejudices, or they personally may have had an unfortunate bad experience which they assume must hapen to everyone. An AD should be helpful for you without producing the levels of sedation and wooziness that the Urbanols of this world do --- indeed, one potential problem with them is that the onset of benefits is gradual and may be more gentle and less immediately noticeable than with sedatives like Urbanol. I very much doubt that you would feel worse on ADs --- and remember, with ANY drug, side-effects are most noticeable in the first week or so as your body adusts to their presence.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.